Translator Disclaimer
July, 2022 Canonical coverings of Enriques surfaces in characteristic 2
Yuya MATSUMOTO
Author Affiliations +
J. Math. Soc. Japan 74(3): 849-872 (July, 2022). DOI: 10.2969/jmsj/86318631

Abstract

Let $\bar{Y}$ be a normal surface that is the canonical $\mu_{2}$- or $\alpha_{2}$-covering of a classical or supersingular Enriques surface in characteristic 2. We determine all possible configurations of singularities on $\bar{Y}$, and for each configuration we describe which type of Enriques surfaces (classical or supersingular) appear as quotients of $\bar{Y}$.

Funding Statement

This work was supported by JSPS KAKENHI Grant Number 16K17560 and 20K14296.

Citation

Download Citation

Yuya MATSUMOTO. "Canonical coverings of Enriques surfaces in characteristic 2." J. Math. Soc. Japan 74 (3) 849 - 872, July, 2022. https://doi.org/10.2969/jmsj/86318631

Information

Received: 31 January 2021; Published: July, 2022
First available in Project Euclid: 3 November 2021

Digital Object Identifier: 10.2969/jmsj/86318631

Subjects:
Primary: 14J28
Secondary: 14J17 , 14L15 , 14L30

Keywords: derivations , Enriques surfaces , K3 surfaces

Rights: Copyright ©2022 Mathematical Society of Japan

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 3 • July, 2022
Back to Top